On the electrodynamics of piezoelectric media
Doklady Akademii Nauk, Tome 272 (1983) no. 1, pp. 73-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_1_a17,
author = {V. A. Zhelnorovich},
title = {On the electrodynamics of piezoelectric media},
journal = {Doklady Akademii Nauk},
pages = {73--77},
year = {1983},
volume = {272},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_1_a17/}
}
V. A. Zhelnorovich. On the electrodynamics of piezoelectric media. Doklady Akademii Nauk, Tome 272 (1983) no. 1, pp. 73-77. http://geodesic.mathdoc.fr/item/DAN_1983_272_1_a17/